# SDR 20000912SH006

- Difficulty date: August 8, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 2,808 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Oil Cooler
- Part time: 272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND A CRACK IN THE CORNER.  (X)
